# SDR EISA99232

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD REVEALED AREA OF DELAMINATION ON RIGHT WING OUTBOARD FOREFLAP, INBOARD TRAILING EDGE.  REPAIRED TRAILING EDGE WITH FIBERGLASS REPAIR PER SRM 51-40-6.    TT:  65,345:17 HOURS.  TC:  43,816.  (X)
